Soliton solutions for quasilinear Schrödinger equations, II
By Jiaquan Liu, Ya-qi Wang, Zhi-Qiang Wang. 2003
521 citations recorded by the source corpus.
Subfields: Applied Mathematics, Mathematical Physics, Statistical and Nonlinear Physics
View Paper: https://www.semanticscholar.org/paper/b4718810eeec417d6c972b09831a3e66d7ca34db
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
- Zhi-Qiang Wang
- Louis Jeanjean
- Tingjian Luo
- Xiangqing Liu
- Jiaquan Liu
- Gaetano Siciliano
- Yujun Cui
- Xinguang Zhang
In Mathematical Physics
- Zhi-Qiang Wang
- Louis Jeanjean
- Tingjian Luo
- Xiangqing Liu
- Jiaquan Liu
- Gaetano Siciliano
- D. Ruiz
- Lishan Liu
In Statistical and Nonlinear Physics
- Zhi-Qiang Wang
- Louis Jeanjean
- Xiangqing Liu
- Tingjian Luo
- Jiaquan Liu
- D. Ruiz
- Yonghong Wu
- Gaetano Siciliano
Citations in the corpus
- Multiple Sign-Changing Solutions for Quasilinear Elliptic Equations via Perturbation Method (2014, methodology): “While the methods in [10, 22] is most effective it works only for the special form of the quasilinear term.”
- Soliton solutions for quasilinear Schrodinger equations: the critical exponential case (2007, unknown): “To overcome this difficulty, we employ an argument developed by Liu, Wang and Wang in [15] (see also [8, Lemma 2.”
- Existence of ground states for a modified nonlinear Schrödinger equation (2009, background): “In [12, 26], through a convenient change of variables, (2) is transformed into a related semilinear problem.”
- Uniqueness (2021, unknown): “To treat u Δ u 2 , a substitution u = f ( v ) (cf. (8.2)) was introduced in [28, 59], which reduced (8.1) to a semilinear equation, with a more complicated nonlinear zero order term.”
- Existence of infinitely solutions for a modified nonlinear Schrödinger equation via dual approach (2018, background): “[2] T. Bartsch, Z. Wang; Existence and multiplicity results for some superlinear elliptic problems on RN , Comm. Partial Differential Equations, 20 (1995), 1725-1741.”
- Soliton solutions for quasilinear Schrödinger equations with critical growth (2010, unknown): “[27] J.”